Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2018, Vol. 27 Issue (4): 040301    DOI: 10.1088/1674-1056/27/4/040301
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Shannon information entropies for rectangular multiple quantum well systems with constant total lengths
M Solaimani1, Guo-Hua Sun(孙国华)2, Shi-Hai Dong(董世海)3
1. Department of Physics, Faculty of Science, Qom University of Technology, Qom, Iran;
2. Catedrática CONACyT, CIC, Instituto Politécnico Nacional, Unidad Profesional ALM, CDMX, C. P. 07700, Mexico;
3. Laboratorio de Información Cuántica, CIDETEC, Instituto Politécnico Nacional, Unidad Profesional ALM, CDMX, C. P. 07700, Mexico

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn